RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2019, Volume 486, Number 3, Pages 280–286 (Mi dan47082)  

On $S$-units for linear valuations and the periodicity of continued fractions of generalized type in hyperelliptic fields

V. P. Platonovab, G. V. Fedorovac

a Scientific Research Institute for System Studies of RAS, Moscow
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
c Lomonosov Moscow State University

DOI: https://doi.org/10.31857/S0869-56524863280-286


English version:
Doklady Mathematics, 2019, 99:3, 277–281

Bibliographic databases:

Received: 23.01.2019

Linking options:
  • http://mi.mathnet.ru/eng/dan47082

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019